# SDR DL76S970404

- Difficulty date: March 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N139DL
- Make and model: Boeing 767332
- Aircraft serial: 25984
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143T322110
- Condition: Dented
- Location: Bs 544
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT SIDE FUSELAGE SKIN WAS FOUND WITH A DEEP DENT JUST FORWARD OF FS 544 BETWEEN STRINGERS 36R AND 37R BELOW THE SKIN LAP JOINT.  THE DAMAGE REQUIRES REMOVAL, REQUIRING A CUTOUT SIZED APPROX 3.0 FWD/AFT BY 4.0 UP/DOWN.  IN ADDITION, TWO SMALL EDGE SECTIONS SIZED 0.50 BY 0.50 OF THE FS 544 FRAME INTERNAL TEAR STRAP REQUIRED CUTOUT AT THE UPPER AND LOWER AFT CORNERS OF THE SKIN CUTOUT.  THE DAMAGE WILL BE REPAIRED PER ER/A 361325-14 'A'.
